Alert archive / New Mexico / Severe Thunderstorm Warnings in 2001
Severe Thunderstorm Warning 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Apr 29, 2001, 3:17 PM MDT for Guadalupe County, New Mexico. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Apr 29, 2001, 3:17 PM MDT (21:17 UTC)
- Expired
- Apr 29, 2001, 4:15 PM MDT
- In force
- 58 min
- Issued by
- NWS Albuquerque, NM
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
County Guadalupe County, NM
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1581 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 292119 SVRABQ NMC019-292215- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 PM MDT SUN APR 29 2001 THE NATIONAL WEATHER SERVICE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 415 PM MDT * AT 307 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 11 MILES SOUTH OF COLONIAS...OR ABOUT 13 MILES WEST OF SANTA ROSA...MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE... 2 MILES EAST OF COLONIAS OR 9 MILES NORTHWEST OF SANTA ROSA LAKE STATE PARK AT 335 PM MDT SEVERE STORMS PRODUCE DAMAGING WINDS* OF AT LEAST 60 MPH AND LARGE HAIL. SEEK INDOOR SHELTER IN A STRONG BUILDING. AVOID WINDOWS! && LAT...LON 3485 10524 3478 10479 3521 10441 3521 10510
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 11:00 AM MDT, 4 hours 17 minutes earlier.
Area forecast discussion, Apr 29, 11:00 AM MDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1100 AM MDT SUN APR 29 2001 MORNING UPDATE CONSISTING OF MOSTLY TOUCHUPS FOR WORDING. .ABQ...NONE.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 2:13 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 62 min |
| Apr 29, 2:42 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 48 min |
| Apr 29, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 60 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2001Every severe thunderstorm warning in 2001
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.